# SDR AALA20121007001

- Difficulty date: October 7, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 49,440 hours, 6,470 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Condition: Defective
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT JFK-GRU.  CREW REPORTED BOTH HIGH FREQUENCY RADIOS INOPERATIVE.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACE LEFT AND RIGHT HIGH FREQUENCY COUPLERS M23102 AND M23202.  SYSTEM GROUND CHECK NORMAL OPERATION.
